# SDR FOTR20150711052

- Difficulty date: July 11, 2015
- Submitted: July 11, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N380DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29380
- Aircraft time: 53,082 hours, 14,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N361012
- Condition: Not Reported
- Location: Zone 100
- Part time: 53,082 hours, 14,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE REPAIR ON BELLY JUST FORWARD OF THE AFT PRESSURE BULKHEAD S30 APPROXIMATELY BS 1700.  REPLACED ON FAS WO VQ-BJK-01-02.
